# SDR AT0000480

- Difficulty date: October 10, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LONGERON 6R CRACKED AT BS 680.                      CORRECTIVE ACTION:                      FABRICATED AND INSTALLED REPAIR SPLICES IAW DC9 SRM 53-02 FIG 18 AND 57-10-03.
